Codral Day & Night Tablets
Codral Day and night, combination tablets for relief of cold and flu symptoms such as headaches, fever, body aches, pains and blocked or runny noses.
Available in 48 or 24 tablets
Ingredients: Each DAY tablet contains paracetamol 500mg and phenylephrine hydrochloride 5mg. Each NIGHT tablet contains paracetamol 500mg, phenylephrine hydrochloride 5mg and chlorpheniramine maleate 2mg.
Suitable for adults and children over 12 years. Phenylephrine may cause sleeplessness in some people. Night preparation medicine may cause drowsiness.